It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: COUMADINE OR AMIODERONE

Re: COUMADINE OR AMIODERONE

[ Back to Messages ]

Message

Posted by Cheryl Iacovetta on September 17, 2000 at 22:19:12:

In Reply to: COUMADINE OR AMIODERONE posted by Luanne on December 10, 1999 at 14:50:05:

: IF ANYONE IS ON EITHER OF THESE MEDICATIONS AND IS HAVING ANY SIDE AFFECTS PLEASE WRITE BACK.

: I AM ON BOTH THESE MEDICATIONS BECAUSE MY DOCTORS INSIST BUT I AM HAVING A LOT OF SIDE AFFECTS. IS ANYONE ELSE?

I am on amioderone. I feel tired, headaches, and other side effects. I feel scared because I have heard it is very toxic although my doctor reassures me its ok.




Follow Ups




All times are GMT -7. The time now is 12:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!